# SDR X6PA200500002

- Difficulty date: February 16, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N997BW
- Make and model: Piper PA-34-200
- Aircraft serial: 347450064
- Engine: Lyc IO360C1E6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 25245908
- Part serial: 216774
- Condition: Leaking
- Location: Fuel Injection
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION, FUEL WAS FOUND DRIPPING FROM MIXTURE CONTROL ARM SHAFT.  FUEL INJECTION SERVO REMOVED AND REPLACED.
